MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the clamps (slide clamps) to close the spike end of each of the three (3) tubes on a trifurcated fluid transfer tube set did not stop the flow of fluids through the tube which resulted in leakage onto the surface of spikes that have not yet been used and seepage of used fluids into other leads and the final filling tube.This was further described as ¿the solution was still running through the line even with clamped ports¿.The issue was identified during a trial testing process on a baxa pump.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured between february 04, 2021 to february 08, 2021.H10: one (1) actual sample and one (1) companion sample was received for evaluation.Visual inspection of both samples did not identify any abnormalities that could have contributed to the reported condition.Functional testing of the inlet clamps on both samples were performed and no defect was observed.Measurements of all slide clamps of both samples was performed and the clamps were determined to be within specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15108494
Report Number1416980-2022-03859
Device Sequence Number19980484
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Catalogue NumberH93863
Device Lot Number60282049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown